# SDR 95ZZZX3445

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: LD
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FLT M405CY - DURING LANDING AT CAMBRIDGE, SMOKE DETECTOR LIGHT CAME ON AND SMOKE WAS VISIBLE IN THE CARGO DEPARTMENT.
